RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1959, Volume 23, Issue 6  


A common property of number systems
A. O. Gel'fond
809
Imitation of simplest Markov processes
Yu. N. Shakhov
815
The imbedding problem for local fields
S. P. Demushkin, I. R. Shafarevich
823
Semigroups and rings of endomorphisms of linear spaces
L. M. Gluskin
841
Mappings of compacta into Euclidean spaces
V. G. Boltyanskii
871
On the growth of a solution of the first mixed problem in the case of noncompleteness of the eigenfunctions
K. V. Brushlinskii
893
Asymptotic theory of the solutions of parabolic equations
Yu. N. Cheremnykh
913
The Cauchy problem for certain types of systems, parabolic in the sense of G. E. Shilov, of linear partial differential equations with variable coefficients
Ya. I. Zhitomirskii
925
Best approximation on classes of periodic functions defined by kernels which are integrals of absolutely monotone functions
V. K. Dzyadyk
933
The functional of the first derivative and improvement of a theorem of A. A. Markov
E. V. Voronovskaya
951
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019